# SDR SWAA2022012718230

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 494-500A; RBL 24. / REMOVED AND REPLACED FOR A NEW FLOOR TO SIDEWALL SUPPORT (SHIELD) AT BS 494-500A; RBL 24 I.A.W. SRM 51-40-02-0G-0
